AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Peter Beelen, Mrinmoy Datta and Sudhir R. Ghorpade. Maximum Number of Common Zeros of Homogeneous Polynomials over Finite Fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc. 145 (2017) 5179-5190.
Abstract, references, and article information   
View Article: PDF

[3] Joseph Gunther and Wade Hindes. Integral points of bounded degree on the projective line and in dynamical orbits. Proc. Amer. Math. Soc. 145 (2017) 5087-5096.
Abstract, references, and article information   
View Article: PDF

[4] Mrinmoy Datta and Sudhir R. Ghorpade. Number of solutions of systems of homogeneous polynomial equations over finite fields. Proc. Amer. Math. Soc. 145 (2017) 525-541.
Abstract, references, and article information   
View Article: PDF

[5] Lore Kesteloot and Johannes Nicaise. The specialization index of a variety over a discretely valued field. Proc. Amer. Math. Soc. 145 (2017) 585-599.
Abstract, references, and article information   
View Article: PDF

[6] Wade Hindes. The Vojta conjecture implies Galois rigidity in dynamical families. Proc. Amer. Math. Soc. 144 (2016) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[7] Hector Pasten and Chia-Liang Sun. Multiplicative subgroups avoiding linear relations in finite fields and a local-global principle. Proc. Amer. Math. Soc. 144 (2016) 2361-2373.
Abstract, references, and article information   
View Article: PDF

[8] Siman Wong. Torsion sections of Abelian fibrations. Proc. Amer. Math. Soc. 143 (2015) 4133-4141.
Abstract, references, and article information   
View Article: PDF

[9] Amanda Knecht. Weak approximation for general degree two del Pezzo surfaces. Proc. Amer. Math. Soc. 141 (2013) 801-811.
Abstract, references, and article information   
View Article: PDF

[10] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David McKinnon. Vojta's Main Conjecture for blowup surfaces. Proc. Amer. Math. Soc. 131 (2003) 1-12. MR 1929015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur Baragar. Rational curves on K3 surfaces in $\mathbb{P}^1\times\mathbb{P}^1\times\mathbb{P}^1$ . Proc. Amer. Math. Soc. 126 (1998) 637-644. MR 1459107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masato Kuwata. Ramified primes in the field of definition for the Mordell-Weil group of an elliptic surface . Proc. Amer. Math. Soc. 116 (1992) 955-959. MR 1116264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1